Back to Ask the Diabetes Team Ask the Diabetes Team

From Chesterfield, Virginia, USA:

My daughter and my husband recently were switched to Lantus insulin, and both of them of them have started shaking in their right hand. Is this a possible side effect of Lantus?


It's not likely that Lantus (insulin glargine) is the culprit, but this is an odd association you describe. You should discuss this with their diabetes team and perhaps stop the Lantus and see if it goes away -- then comes back when Lantus is reintroduced.


[Editor's comment: Are you sure they aren't low? SS]

Original posting 4 Nov 2002
Posted to Insulin Analogs


  Home Return to Top

Last Updated: Tuesday April 06, 2010 15:09:38
This Internet site provides information of a general nature and is designed for educational purposes only. If you have any concerns about your own health or the health of your child, you should always consult with a physician or other health care professional.

This site is published by T-1 Today, Inc. (d/b/a Children with Diabetes), a 501c3 not-for-profit organization, which is responsible for its contents.
By using this site, you agree to our Terms of Use, Legal Notice, and Privacy Policy.
© Children with Diabetes, Inc. 1995-2015. Comments and Feedback.